D. P. Bunde, K. Milans, D. B. West, and H. Wu, Optimal strong parity edge-coloring of complete graphs, Combinatorica, vol.28, issue.6, pp.625-632, 2008.
DOI : 10.1007/s00493-008-2364-3

D. P. Bunde, K. Milans, D. B. West, and H. Wu, Parity and strong parity edge-coloring of graphs, Congressus Numerantium, vol.187, pp.193-213, 2007.

J. Czap and S. Jendrol, Colouring vertices of plane graphs under restrictions given by faces, Discussiones Mathematicae Graph Theory, vol.29, issue.3, pp.521-543, 2009.
DOI : 10.7151/dmgt.1462

T. Mátrai, Covering the edges of a graph by three odd subgraphs, Journal of Graph Theory, vol.12, issue.1, pp.75-82, 2006.
DOI : 10.1002/jgt.20170

L. Pyber, Covering the edges of a graph by, Sets, Graphs and Numbers, pp.583-610, 1991.

V. G. Vizing, On an estimate of the chromatic class of a p-graph, Diskret. Analiz, vol.3, pp.25-30, 1964.